- January 24, 2013 at 9:11 pm #95366
So I’ve been going along pretty well and good, and I just switched from using some anti-fungal capsules (mostly with capryllic acid) to oregano oil and coconut oil for my main ones for a couple of weeks. I have noticed since the switch, that I am having a lot of weird, random itching…under my fingernails and random spots on my skin…it comes and goes quickly. I have been taking hot epsom salt baths every night as well and wondered if maybe the toxins coming through my skin in the hot water/sweat is bringing the yeast through my skin when it wasn’t there before? Or something, I don’t know :p I just have never had any candida problems except for my insane digestive issues, so this is new.January 24, 2013 at 11:23 pm #95380
rasterParticipantTopics: 104Replies: 6838
The itching is a die-off symptom. I have no idea how to reduce it other than detoxing. It will reduce and go away in time. Its a really strange symptom, isn’t it? I had it bad too for a week or two starting out and then it largely went away. Occasionally I will get it now and then though.
-rasterJanuary 24, 2013 at 11:25 pm #95381
Good to know – one of those things where I don’t know if it’s die-off or candida because it’s new. :p
Thanks for the help!
On day freakin’ 40 now I think? Die-off can stop any time now…ha ha ha…January 25, 2013 at 12:01 am #95384
Able900SpectatorTopics: 92Replies: 4811
If you add or switch to a new antifungal and then experience new symptoms, you can bet that it’s coming from die-off toxins – that is, unless of course you’ve added a new food which could feed the Candida, in that case, it could be Candida symptoms.
Oregano oil is a much stronger antifungal than Caprylic acid, so this could definitely increase your die-off symptoms.
Day 40 – way to go.
AbleJanuary 25, 2013 at 3:01 am #95393
Thanks Able! Keepin’ on keepin’ on :p
Well, the symptoms don’t seem as severe as they were with the other stuff, just some different ones. The only new food I added was coconut milk, but that was 7-10 days ago, and it’s been fine as far as I can tell. The itching wasn’t worse after the milk or anything. I also had a small cup of commercial dairy kefir last night for the first time (Nancy’s), but the itching was happening before that.
I’m probably just being paranoid because I’m a perfectionist and want to do all of this perfectly so I can heal perfectly :p Because obviously, that’s how this works, ha ha ha.January 25, 2013 at 5:05 am #95406
shayfoMemberTopics: 18Replies: 668
Ugh, itching. My eyes have been itching a lot since I started drinking kefir this week…apparently, it’s killing all the alien yeast monsters living in my brain. This is fine, aside from looking like I’ve been crying 1/3 of the day.
The topic ‘Itching…die off?’ is closed to new replies.